# SDR IPXA2014063083440

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75699
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, RT EMERGENCY EXIT EICAS LIGHT ILLUMINATED ALONG WITH OVERHEAD LIGHT.    R & R EXIT LIGHT BATTERY IAW MM 33-51-07.  OPS CHECKED OK.
